Back to Home

Active Questions

KY Jelly reaction
Sex & Intimacy / 12:55 PM - Tuesday August 02, 2005

KY Jelly reaction

Hey guys, uh, I have a little bit of a problem here, during sex this last Sunday night, my gf suggested we use KY Jelly lubricant, I agreed. We used and it was great, today the head of my penis looks like its been burned, it doesnt hurt though. Could this be an allergic reaction to the jelly? we're both STD free, another thing is that we didnt use a condom that time, spur of the moment kinda thing, but we've used one all the other times.

Sorry if its kinda graphic.

- Asked by A Creative, Male, 29-35, Seattle, Military

Read more about the Rating System


you could have a reaction to it, that can happen.. next time use a different type or less of it... the condom has really nothing to do with it.. but if you are in no pain it should go away in a day or two

- Response by smartblond, A Sweet Sarah, Female, Who Cares?, Charlotte, Self-Employed

Rating Received:


If you continue to get this reaction, switch lubes and see a doctor. This is not normal.

playa1 out

- Response by playa1, A Player, Male, Who Cares?, Who Cares?

Rating Received:


It could be a reaction to the KY, or it could be a reaction to her. It's also possible she had an infection. To find out which is the problem, put some KY on your penis, but without having sex (maybe before bed, or while relaxing). If the same problem arises, you know it's the KY. If nothing happens, it's either a reaction you're having to her, or possibly an infection.

- Response by emmamarx, A Creative, Female, 26-28, Oklahoma City, Artist / Musician / Writer

Rating Received:


It sounds like it is a reaction. I personally hate KY. It sucks as a lube for sex. If you need it for personal reasons like dryness then its fine but not for sex. My s/o and I used it and after thrusting for a while it turns really sticky and doesn’t lube very well at all!

If you’re not hurting then you should be ok but go see a doc if it doesn’t clear up in a day or so!


- Response by A Trendsetter, Female, 22-25, Teaching

Rating Received:


Try the WET brand, it's water-based and they have flavored ones too. =) But if the situation with your penis doesn't subside, best see a doc.

- Response by A Sweet Sarah, Female, 29-35, San Jose, Science / Engineering

Rating Received:


Well more then likely it was the KY Jelly that did this to you. It irritates the hell out of me. How do you know both of you are STD free? Did you both get tested? If not, then your just taking each others words which to be honest is pretty stupid in todays world. If you have used condoms the whole time your prior to this time chances of being previously exposed are nil. I am not a dr. but I would try some Benadryl to counteract any allergic reaction you may be having and if this doesn't work call your dr. and by all means get tested.

- Response by kdtxchic30, A Thinker, Female, 36-45, Who Cares?

Rating Received:


You might have just gotten a bad reaction from it, you might allergic. If it keeps looking red like that, you might want to see your doctor. I'm sure it's nothing serious. Take care!

- Response by angegirl72, A Cool Mom, Female, 36-45, Chicago, Administrative

Rating Received:


My medical and optimistc self says it's brobably irritation. That's happened to me before actually. there's only a couple of lubes on the market I can use, but to be safe just go get it looked at if it goes on for morew than two days. Sorry dude.

- Response by moneypenny007, An Alternative Girl, Female, 29-35, Portland, Financial / Banking

Rating Received:


well i think i am having the same problem im pretty sure its the lube... and i did use Ky and im for sure it wasnt my girlfriend that caused it...

- Response by A Mr. Nice Guy, Male, 22-25, Chicago, Science / Engineering

Rating Received: